MathSciNet Relay Station
MathSciNet bibliographic data
MR279906 (43 #5627) 60.70
Erickson, K. Bruce A renewal theorem for distributions on $R\sp{1}$ without expectation. Bull. Amer. Math. Soc. 77 1971 406–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement